# SDR V0XD20190131001

- Difficulty date: January 31, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 35,730 hours, 24,422 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386625S
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR SEAL RETAINERS CORRODED. REPLACED MAIN AVIONICS DOOR SEAL RETAINERS IAW SRM 51-20-06, 51-42-06, 51-40-11, 51-42-10.
